| Catalog Number |
4122201 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Diarrhea (1811); Low Blood Pressure/ Hypotension (1914); Nausea (1970); Vomiting (2144)
| Date of Event |
07/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reported that during a red blood cell exchange (rbcx) the patient experienced nausea, vomiting, diarrhea and low blood pressure.The procedure was stopped and the patient was given 50mg of iv benadryl and 0.9% normal saline bolus iv.Patient status is stable the collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.